# SDR SWAA2022100646646

- Difficulty date: September 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support Angle
- Condition: Broken
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT ANGLE ON ACCES PANEL 551FB AT LT WING 2022-486098 / [01] REPLACED SUPPORT ANGLE ON ACCES PANEL 551FB AT LT WING IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DWG 115A2710 REV: B;[02] TASK CARD COMPLETED
